# SDR MGOR20160831001

- Difficulty date: August 19, 2016
- Submitted: August 31, 2016
- Operation: General aviation
- Aircraft: N2079X
- Make and model: Piper PA-32RT-300T
- Aircraft serial: 32R7987120
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 357972
- Part serial: 342
- Condition: Broken
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NOSE GEAR PARTIALLY DROPPED IN FLIGHT WITH GEAR LEVER IN UP POSITION. NOSE GEAR WOULD NOT EXTEND OF RETRACT. PILOT CYCLED GEAR AND RECEIVED THREE GREEN GEAR INDICATION AND LANDED WITHOUT INCIDENT. UPON INITIAL VISUAL INSPECTION OF LANDING GEAR FOUND THE AFT ATTACHMENT BROKEN ON THE NOSE LANDING GEAR ACTUATOR. PILOT REPORTED LANDING GEAR ACTUATOR WAS REPLACED TWO WEEKS PRIOR TO INCIDENT.
